# SDR CALA2022101402799

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A300*
- Aircraft serial: 1755
- Aircraft time: 59,447 hours, 25,667 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: D5323052620017
- Condition: Corroded
- Location: Frame 25
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME 25 STRINGER 41RT-42RT CLEAT HAS CORROSION PER HA ECO LCQ N/R 9296371/20371 GEN BY V052030
